MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7321
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: no product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
Hold ms 11/8 it was reported that during use, the device system under-infused.The patient presented to the clinic and it was noticed that the device system had infused only 20ml out of 106ml total volume at a rate of 2.4ml/hour.Per the reporter, the device system acted as if it was infusing, no alarm occurred, and the low volume and complete alerts occurred at the appropriate times.The device indicated that the full volume was infused and was empty.The device system was pulled from service and the patient was to return to receive the rest of the dose per physician order.Per the reporter, there were no patient adverse effects.The device was not to be returned to the manufacturer.
 
Additional Manufacturer Narrative
One sample was received for evaluation.The sample was received in unused conditions, decontaminated and inside in a plastic bag.Visual inspection revealed no damage.Functional testing was performed but the reported issue could not be replicated.No root cause could be determined as no device problem was found.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No actions were taken.Email address: (b)(4).

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18091968
Report Number3012307300-2023-10328
Device Sequence Number6725982
Product Code FPA
UDI-Device Identifier10610586029639
UDI-Public10610586029639
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7321
Device Catalogue Number21-7321-24
Device Lot Number4354749
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown